# SDR YENA2025061100579

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 02314
- Aircraft time: 76,720 hours, 27,842 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1858, AUA-JFK. 'FUME IN COCKPIT DESCENDING BELOW 12K DIRTY SOCK SMELL. NO ODOR IN BACK, FA'S SAID NOTHING; PERFORMED DETAILED VISUAL INSPECTION OF APU, FOUND NO EVIDENCE OF OIL OR LEAKS. SERVICED 1QT OF OIL PER AMM 12-13-49. PACK BURN ACCOMPLISHED PER INFONOTICE 2017T015L. CANNOT REPRODUCE ODOR, NO ODOR DETECTED. A/C RETURNED TO SVC.'
